Jump to content

Photo

Been On Tetralysal For Just Over A Year..

worried side effects anxiety colitis bacne health promblems too long antibiotics

1 reply to this topic

#1 stirling92

stirling92

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 09-March 14

Posted 19 May 2014 - 10:32 AM

Hi,

 

I've been on Tetralysal for just over a year and today I went for a tablet review with my Doctor. She told me that it should have only of been taken for 6 months due to effecting good bacteria in the bowels.

 

I'm a massive worrier and its started to get me thinking about what damage this has done to my body by being on it for 6 months longer than I should have.

 

I sometimes get diarrhoea in the morning and I am scared that I have Colitis from being on Tetralysal for too long. The diarrhoea doesn't happen everyday but i'm just freaking out that this is the start. I didn't think to bring this us with my Doctor as I just thought it might be from having a high fibre diet and loads of protein.

 

I've been referred to the Dermatologist and she said to try Accutane. I don't think I will take it though, i would rather deal with the acne than the stress and anxiety of what damage and possible side affects that might occur. 

 

Can anyone confirm about Tetralysal 6 month time frame? or is this just a guideline?

 

Many thanks,



#2 Francopld

Francopld

    Cool Argentinian Dude

  • Veteran Members
  • Posts & Likes
    Posts: 157
    Likes: 23
About Me
  • Gender:Male
  • Location:Argentina
  • Interests:Film maker, Video Edition
  • Joined: 30-March 14

Posted 19 May 2014 - 01:24 PM

That's why i went on accutane. Antibiotic can be as harsh or even more than accutane. And they are a short term solution for almost everyone. 

 

You should go for it. Stop reading horror histories about it and go for it. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users